Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1180–1187 (Mi zvmmf1652)  

This article is cited in 3 scientific papers (total in 3 papers)

The inverse problem of reconstruction of dielectric permitivity with a discontinuous profile

N. A. Denisova, S. A. Stepanova

Gor'kii State University

Full text: PDF file (830 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1138–1145

Bibliographic databases:
UDC: 517.958:537.812
MSC: 78A46
Received: 15.07.1998

Citation: N. A. Denisova, S. A. Stepanova, “The inverse problem of reconstruction of dielectric permitivity with a discontinuous profile”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1180–1187; Comput. Math. Math. Phys., 39:7 (1999), 1138–1145

Citation in format AMSBIB
\Bibitem{DenSte99}
\by N.~A.~Denisova, S.~A.~Stepanova
\paper The inverse problem of reconstruction of dielectric permitivity with a discontinuous profile
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1180--1187
\mathnet{http://mi.mathnet.ru/zvmmf1652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711773}
\zmath{https://zbmath.org/?q=an:0963.78019}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1138--1145


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1652
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denisova N.A., Stepanova S.A., Rezvov A.V., “The inverse problem of reconstructing real dielectric permittivity with discontinuous profile”, 14th International Crimean Conference: Microwave & Telecommunication Technology, Conference Proceedings, 2004, 783–784  isi
    2. Denisova N.A., Rezvov A.B., “Inverse Problem of Electromagnetic-Wave Reflection for Dispersion-Free Stratified Half-Space with a Real Permittivity”, Radiophys. Quantum Electron., 55:5 (2012), 334–343  crossref  mathscinet  isi  elib  scopus
    3. Denisova N.A., “Exact Analytical Solutions of the Problem of Electromagnetic-Wave Reflection from Dielectric Layers with New Types of Inhomogeneities”, Radiophys. Quantum Electron., 59:3 (2016), 234–245  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:150
    Full text:77
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021